Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 77, Issue 4 (2012), 1057-1066.
On algebraic closure in pseudofinite fields
We study the automorphism group of the algebraic closure of a substructure $A$ of a pseudo-finite field $F$. We show that the behavior of this group, even when $A$ is large, depends essentially on the roots of unity in $F$. For almost all completions of the theory of pseudofinite fields, we show that over $A$, algebraic closure agrees with definable closure, as soon as $A$ contains the relative algebraic closure of the prime field.
J. Symbolic Logic Volume 77, Issue 4 (2012), 1057-1066.
First available in Project Euclid: 15 October 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Beyarslan, Özlem; Hrushovski, Ehud. On algebraic closure in pseudofinite fields. J. Symbolic Logic 77 (2012), no. 4, 1057--1066. doi:10.2178/jsl.7704010. http://projecteuclid.org/euclid.jsl/1350315576.